# SDR SWAA2014033126638

- Difficulty date: March 17, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 70,272 hours, 58,999 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Fitting
- Part number: 65C30242
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 2 PYLON UPPER INBD SUPPORT CLIP CRACKED.  R & R CRACKED CLIP IAW SRM.
